中文

Solution and dynamics analysis of a fractional-order hyperchaotic system

Hits:

  • Release time:2016-07-23

  • Journal:Mathematical Methods in the Applied Sciences

  • Co-author:Wang Huihai, Sun Kehui*, He Shaobo

  • Indexed by:Unit Twenty Basic Research

  • Discipline:电子科学与技术

  • Document Type:J

  • Volume:39

  • Issue:11

  • Page Number:2965-2973

  • Translation or Not:no

  • Date of Publication:2016-05-23


  • Attachments:

  • Solution and dynamics analysis of a fractional-order hyperchaotic system.pdf   
  • Email:

  • Office Phone:

Central South University  All rights reserved  湘ICP备05005659号-1 Click:
  MOBILE Version

The Last Update Time:..